# SDR SWIA201231946

- Difficulty date: October 6, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 21,634 hours, 13,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6365)  FOUND CONNECTER TO NR 1 EMERGENCY LIGHT DISCONNECTED AND WAS RECONNECTED.
